# SDR REXA2013020900041

- Difficulty date: February 9, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-509, 280 BEAM IS CORRODED BELOW 280 WALL ANGLE AND BEAM AT APPROX LBL 12.  REMOVED & REPLACED C 280 BEAM IAW EO R53293.  P/N CC670-34094-1S AAR SM-10.
